MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the dilator tip was found damaged during use on the patient.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Additional Manufacturer Narrative
(b)(4), the customer report of a dilator tip damage was confirmed through investigation of the returned sample.The customer provided two images of the kit components within the tray and dilator; and returned multiple components of a hemodialysis kit, including one dilator, catheter, guide wire assembly, and 18ga introducer needle, for analysis.No definite signs of use were observed.Visual analysis of the dilator tip revealed slight folding of the edges.The appearance of the damage is consistent with undue force applied to the dilator during an attempted insertion.No other obvious defects or anomalies were observed.The overall length of the dilator measured 5 1/2" via calibrated ruler which was within the specification limits of 5 1/4" - 5 3/4" per the dilator product drawing.The outer diameter (od) of the dilator measured 4.00mm via calibrated caliper which was within the specification limits of 3.97mm - 4.06mm per the dilator extrusion graphic.The inner diameter (id) of the dilator at the proximal end measured 0.056" via calibrated pin gauge, or 1.4224mm, which was within the specification limits of 1.40mm - 1.47mm per the dilator extrusion graphic.The id of the dilator at the distal tip could not be measured due to the damage.The dilator was functionally tested per the instructions for use (ifu) provided with this kit which instructs the user, " use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".The returned guide wire was advanced through the dilator, and little to no resistance was experienced.The ifu provided with this kit informs the user, " do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." a device history record review was performed and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17498613
Report Number3006425876-2023-00734
Device Sequence Number12461609
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public00801902100269
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/02/2024
Device Catalogue NumberCU-23122-F
Device Lot Number71F22E7742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown